# SDR COMA9760168

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P05
- Condition: Failed
- Location: Rt Engine
- Part time: 8,889 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT HAND ENGINE ACCELERATED TO 101 DEGREES WITH NO POWER LEVER COMMAND.  REPLACED THE FUEL CONTROL UNIT.
